# SDR FDEA201609033110

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE STA 595 T-CHORD AT LONGERON 39L HAS APPROXIMATELY 2" CRACK ON VERTICAL LEG, 2016-09-03 SECTION OF TEE CHORD WAS R & R AT STA 595 BETWEEN LONGERON 39L & 43L IN REF TO EA 8-5310-T0327401.
